Home > Research > Publications & Outputs > Minimal non-supersolvable Lie algebras
View graph of relations

Minimal non-supersolvable Lie algebras

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1985
<mark>Journal</mark>Algebras, Groups and Geometries
Volume2
Number of pages9
Pages (from-to)1-9
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

Three classes of finite-dimensional Lie algebras are studied here: those in which every proper subalgebra is supersolvable, those for which every proper homomorphic image is supersolvable and those which satisfy both conditions.